# SDR DALA2023091107400

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG2961195) MAIN CABIN, AFT WET AREA, INTERCOSTAL AT STA 927-947 RBL 23 HAS TOOLING MARKS. REMOVED AND REPLACED INTERCOSTAL P/N: 147A5676U16 IAW B737-900 SRM 51-40-02.
